On the construction of maximal stable bridges in a class of nonlinear differential encounter games
Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 338-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_3_a5,
author = {D. V. Kamzolkin},
title = {On the construction of maximal stable bridges in a class of nonlinear differential encounter games},
journal = {Differencialʹnye uravneni\^a},
pages = {338--346},
year = {2006},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_3_a5/}
}
D. V. Kamzolkin. On the construction of maximal stable bridges in a class of nonlinear differential encounter games. Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 338-346. http://geodesic.mathdoc.fr/item/DE_2006_42_3_a5/